# SDR AALA20100724LGA01

- Difficulty date: July 23, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- Aircraft time: 80,243 hours, 42,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK FOR FORWARD CABIN EGRESS LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR FORWARD CABIN EGRESS LIGHTS.
